• Neuropathy & spinal cord stimulator

    Asked by jojosmom on Friday, November 9, 2012

    Neuropathy & spinal cord stimulator

    I had my leg crushed 1.5 yrs ago, after tons of dr appt they say its lower extremity painful paresthesias and recommend a spinal cord stimulator. i read some side effects of chemo are neuropathy, has anyone had exp with a stimulator. can it be done while doing chemo? I start chemo in 2 weeks, dont know what to do, have been seeing a pain dr with no help.

    2 Answers from the Community

    • nancyjac's Avatar

      I have peripheral neuropathy from chemo. I have a friend who used a spinal cord stimulater but she does not have cancer and has not had chemo. So while I am familiar with both, I don't know of any connection between them. Whether you can receive chemo treament and spinal cord stimulater treatment at the same time you would need to ask your doctors about.

      almost 4 years ago
    • blondie's Avatar

      Am using an TENS (portable) for hand (left) and foot (left). Purchased from a Pain Management specialist.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.